International Journal of Mathematics Research


Volume 2, Number 1-2 (2010)  






Hankel Type Transform Associated with Linear and Non-Linear Potentials
pp. 1-12
Author: B.B. Waphare

A Subclass of Multivalent Harmonic Meromorphic Functions Defined by an Operator
pp. 13-26
Authors: Poonam Sharma and Amit Kumar Yadav

Infectious Disease, Susceptible and Infected: A Mathematical Model
pp. 27-36
Author: Koushik Ghosh

Output Regulation of the Liu-Chen-Liu Chaotic System
pp. 37-44
Author: V. Sundarapandian

Boundary Layer Development in Unsteady State MHD Flow in a Porous Channel with an Exponentially Decreasing Suction
pp. 45-55
Authors: P. Hari Prasad and Ch. V. Ramana Murthy

Level Crossings of Cauchy Algebraic Polynomial
pp. 57-61
Authors: P.K. Mishra, B. Sahu and A. Manasingha

L (2,1)-Labelings on Total Graphs of Claw-free Graphs
pp. 63-69
Authors: Ziming Duan, Pingli Lv and Cuiqi Wang

Neighborhood Number of a Fuzzy Graph 
pp. 71-76
Authors: S. Ismail Mohideen and A. Mohamed Ismayil

Rheological Study of Dilute Liquid Flowing Past Spherical Particles Using Reiner Rivlin Fluid Model
pp. 77-86
Authors: Manoj Sahu, S. K. Sharma and Arvind Kumar Agrawal

Differentiation Formulae for the A Function of Several Variables
pp. 87-92
Authors: K. Shantha Kumari and T.M. Vasudevan Nambisan




 All rights are reserved with Research India Publications                             Home  Journals  Contact